# SDR LR7A2015121200641

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 00502024T3
- Condition: Damaged
- Location: Bs 657-697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND LT FUSELAGE EXTERIOR SKIN BS 657 TO 697 WARPED.  REPAIRED IAW SMP583, SRM CH 51-60 & 51-70.
